# SDR COMA9610174

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 12089
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Selector
- Part number: 12042642507
- Condition: Malfunction
- Location: Inst Panel
- Part time: 13,994 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING ON CWP.  REPLACED FLAP SELECTOR CONTROL.
